# SDR FDEA2019101082512

- Difficulty date: August 11, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 102,985 hours, 20,419 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 0000
- Part serial: 000
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK: FLOOR PANEL FROM APPROX BS 791-840 BETWEEN SEAT TRACKS LBL 75 AND   LBL 108 WAS DAMAGED AND WORN.  REPLACED FLOOR BOARD IAW DWG SRZ-25-005.
